# SDR 98ZZZX990

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88604
- Make and model: Cessna 421C
- Aircraft serial: 421C0604
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 537750
- Condition: Failed
- Location: Nr 5 Cyl Rocker
- Part time: 1,500 hours
- Component: 654654A1
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL LEAKING FROM RIGHT ENGINE.  FOUND HOLE IN NR 5 CYLINDER ROCKER COVER.  HEAD OF BOLT BROKE OFF THAT ATTACHES ROCKER ARM AND SHAFT TO CYLINDER ASSEMBLY.  NEW BOLTS INSTALLED AND NEW ROCKER COVER.
